# SDR DALA2025011600386

- Difficulty date: March 3, 2022
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 98,663 hours, 25,948 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Adapter
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 ADAPTER P/N 146N3513-2 HAS GRANULAR CORROSION. CORRECTIVE ACTION: RECIEVED NEW ADAPTER P/N 146N3513-2. DRILLED HOLES TO SIZE, INSTALLED ADAPTER RING PER PRI 597635-14 REV. 3. (2142207)
